APNA ANNUAL CONFERENCE LOUISVILLE  SCHEDULE

At the APNA 35th Annual Conference, you'll have the opportunity to earn up to 24+ contact hours during the Louisville or Virtual events and more than 90 contact hours total*.

Scroll down to see the daily schedules for Louisville this October 13-16, 2021 and then explore the full Louisville program to see all of the great events and cutting-edge content that is part of your registration. Included with your full conference registration are pre-conference sessions (special for this year!) and on-demand session recordings for a full year after the conference. Sessions will be presented at both the Louisville and Virtual options, and will be available on-demand in December/January in the APNA eLearning Center.

 

 

7:00am - 7:30pm

Registration Open

8:00am - 10:00am
10:15am - 12:15pm

2-Hour Pre-Conference Sessions
2 Contact Hours Per Session

12:20pm - 1:50pm

Lunch Symposium
Sponsored by NACCME. 1 Contact Hour

 

2:00pm - 4:00pm
4:15pm - 6:15pm

2-Hour Pre-Conference Sessions
2 Contact Hours Per Session

6:30pm - 7:30pm

Conference Kickoff & Awards Ceremony
Meet this year's APNA Annual Awards Recipients and APNA Board of Directors Student Scholars!

7:30pm ET - 8:30pm ET

Product Theater Dinner
Sponsored by Janssen. No Contact Hours provided.

 

THURSDAY, OCTOBER 14

 

7:00am - 8:30am

Product Theater Breakfast
Sponsored by Abbvie. No contact hours provided.

8:00am - 6:30pm

Registration Open

9:00am - 10:00am

President's Address - Matthew Tierney
1 Contact Hour

10:00am - 6:30pm

Poster Presentations Open
Earn up to 4 contact hours for time spent viewing and evaluating the posters Thursday - Saturday.

10:15am - 11:00am
11:15am - 12:00pm

45-Minute Concurrent Sessions
0.75 Contact Hours Per Session

12:15pm - 1:45pm

Product Theater Lunch
Sponsored by Otsuka/Lundbeck. No Contact Hours provided.

1:30pm - 5:00pm

Exhibit Hall Open
Get information from and engage with industry stakeholders in psychiatric-mental health and nursing.

3:30pm - 3:55pm
4:05pm - 4:30pm

25-Minute Mini Concurrent Sessions
0.4 Contact Hours Per Session

4:45pm - 5:30pm
5:45pm - 6:30pm

45-Minute Concurrent Sessions
0.75 Contact Hours Per Session

6:30pm - 8:30pm

Reception
Kick back with your PMH nursing pals during the APNA Annual Conference Reception! Enjoy an evening of fun and rejuvenation after a challenging year.

 FRIDAY, OCTOBER 15

 

7:00am - 8:30am

Product Theater Breakfast
Sponsored by Janssen. No Contact Hours provided.

8:00am - 7:00pm

Registration Open

9:00am - 10:00am

Keynote Presentation - Kevin Hines
1 Contact Hour

10:00am - 3:00pm

Poster Presentations Open

Earn up to 4 Contact Hours for time spent viewing and evaluating the posters Thursday - Friday.

10:00am - 1:00pm

Exhibit Hall Open
Get information from and engage with industry stakeholders in psychiatric-mental health and nursing.

10:30am - 11:30am

Meet the Poster Presenters
During this dedicated time, visit the Poster Hall to chat with poster presenters and ask questions.

11:45am - 12:10pm
12:20pm - 12:45pm

25-Minute Mini Concurrent Sessions
0.4 Contact Hours Per Session

1:00pm - 2:30pm

Lunch Symposium
Sponsored by RMEI. 1 Contact Hour

2:45 - 3:10pm
3:25pm - 3:50pm

25-Minute Mini Concurrent Sessions
0.4 Contact Hours Per Session

4:05pm - 4:50pm
5:05pm - 5:50pm

6:05pm - 6:50pm

45-Minute Concurrent Sessions
0.75 Contact Hours Per Session

7:00pm - 8:00pm

APNA Chapter Meetings
Meet psychiatric-mental health nurses in your area!

8:00pm - 9:30pm

Product Theater Dinner
Sponsored by Intra-Cellular Therapies, Inc. No Contact Hours provided.

SATURDAY, OCTOBER 16

 

6:15am - 7:45am

Product Theater Breakfast
Sponsored by Teva Pharmaceuticals. No Contact Hours provided.

7:30am - 2:00pm

Registration Open

8:00am - 9:00am
9:15am - 10:15am

APNA Council Meetings
Meet leaders in the field aligned with a focus area that speaks to your interests.

10:30am - 11:15am
11:30am - 12:15pm
12:30pm - 1:15pm

45-Minute Concurrent Sessions
0.75 Contact Hours Per Session

1:30pm - 2:30pm

APNA Annual Meeting & Town Hall
Learn more about APNA and its activities.

 


Note: The final number of contact hours is subject to change with the addition of other programs. APNA reserves the right to make program changes as necessary, and the right to cancel sessions if events occur beyond reasonable control of APNA.

The American Psychiatric Nurses Association is accredited as a provider of nursing continuing professional development by the American Nurses Credentialing Center’s Commission on Accreditation.

 

AMERICAN PSYCHIATRIC NURSES ASSOCIATION and APNA-Logoare registered in the U.S. Patent and Trademark Office as trademarks of the American Psychiatric Nurses Association.
The American Psychiatric Nurses Association is accredited with distinction as a provider of nursing continuing professional development by the American Nurses Credentialing Center’s Commission on Accreditation.